C. Abraham, Rescaled bipartite planar maps converge to the Brownian map, Annales de l'Institut Henri Poincar??, Probabilit??s et Statistiques, vol.52, issue.2, 2013.
DOI : 10.1214/14-AIHP657

L. Addario-berry and M. Albenque, The scaling limit of random simple triangulations and random simple quadrangulations, 2013.

M. Albenque and D. Poulalhon, Generic method for bijections between blossoming trees and planar maps, 2013.
URL : https://hal.archives-ouvertes.fr/hal-01185339

D. J. Aldous, Tree-based models for random distribution of mass, Journal of Statistical Physics, vol.18, issue.381, pp.625-641, 1993.
DOI : 10.1007/BF01054343

J. Ambjørn and T. G. Budd, Trees and spatial topology change in causal dynamical triangulations, Journal of Physics A: Mathematical and Theoretical, vol.46, issue.31, p.315201, 2013.
DOI : 10.1088/1751-8113/46/31/315201

J. Ambjørn and Y. Watabiki, Scaling in quantum gravity, Nucl.Phys

C. Banderier, P. Flajolet, G. Schaeffer, and M. Soria, Random maps, coalescing saddles, singularity analysis, and Airy phenomena, Random Structures and Algorithms, vol.15, issue.3, pp.194-246, 2001.
DOI : 10.1002/rsa.10021

URL : https://hal.archives-ouvertes.fr/inria-00108014

O. Bernardi, G. Collet, and É. Fusy, A bijection for plane graphs and its applications, Proceedings of the 11th Workshop on Analytic Algorithmics and Combinatorics (ANALCO), pp.52-61, 2014.
DOI : 10.1137/1.9781611973204.5

URL : https://hal.archives-ouvertes.fr/hal-01188336

O. Bernardi and É. Fusy, Unified bijections for maps with prescribed degrees and girth, Journal of Combinatorial Theory, Series A, vol.119, issue.6, pp.1352-1387, 2012.
DOI : 10.1016/j.jcta.2012.03.007

URL : https://hal.archives-ouvertes.fr/hal-00566762

O. Bernardi and É. Fusy, A master bijection for planar hypermaps with general girth constraints, 2013.

J. Bettinelli, E. Jacob, and G. Miermont, The scaling limit of uniform random plane maps, via the Ambjørn Budd bijection, 2013. arXiv:1312.5842. [13] M. Bona. Exact enumeration of 1342-avoiding permutations; a close link with labeled trees and planar maps, J. Combin. Theory Ser. A, vol.80, pp.257-272, 1997.

M. Bousquet-mélou and A. Jehanne, Polynomial equations with one catalytic variable, algebraic series and map enumeration, Journal of Combinatorial Theory, Series B, vol.96, issue.5, pp.623-672, 2005.
DOI : 10.1016/j.jctb.2005.12.003

M. Bousquet-mélou and G. Schaeffer, Enumeration of Planar Constellations, Advances in Applied Mathematics, vol.24, issue.4, pp.337-368, 2000.
DOI : 10.1006/aama.1999.0673

M. Bousquet-mélou and S. Schaeffer, The degree distribution in bipartite planar maps: applications to the ising model, 2002.

J. Bouttier, P. D. Francesco, and E. Guitter, Census of planar maps: from the one-matrix model solution to a combinatorial proof, Nuclear Physics B, vol.645, issue.3, pp.477-499, 2002.
DOI : 10.1016/S0550-3213(02)00813-1

URL : https://hal.archives-ouvertes.fr/hal-00586664

J. Bouttier, P. D. Francesco, and E. Guitter, Geodesic distance in planar graphs, Nuclear Physics B, vol.663, issue.3, pp.535-567, 2003.
DOI : 10.1016/S0550-3213(03)00355-9

URL : https://hal.archives-ouvertes.fr/hal-00586662

J. Bouttier, P. D. Francesco, and E. Guitter, Planar maps as labeled mobiles, Electron. J. Combin, vol.11, issue.1, 2004.
URL : https://hal.archives-ouvertes.fr/hal-00586658

J. Bouttier and E. Guitter, The three-point function of planar quadrangulations, Journal of Statistical Mechanics: Theory and Experiment, vol.2008, issue.07, pp.7-22, 2008.
DOI : 10.1088/1742-5468/2008/07/P07020

URL : https://hal.archives-ouvertes.fr/hal-00336677

J. Bouttier and E. Guitter, A note on irreducible maps with several boundaries, Electronic J. Combin, vol.21, issue.1, 2014.
URL : https://hal.archives-ouvertes.fr/hal-00871941

G. Chapuy, Asymptotic Enumeration of Constellations and Related Families of Maps on Orientable Surfaces, Combinatorics, Probability and Computing, vol.18, issue.04, pp.477-516, 2009.
DOI : 10.1016/S0304-3975(02)00007-5

URL : https://hal.archives-ouvertes.fr/hal-00713483

G. Chapuy, Combinatoire bijective des cartes de genre supérieur, 2009.

G. Chapuy, É. Fusy, O. Giménez, B. Mohar, and M. Noy, Asymptotic enumeration and limit laws for graphs of fixed genus, Journal of Combinatorial Theory, Series A, vol.118, issue.3, pp.748-777, 2011.
DOI : 10.1016/j.jcta.2010.11.014

URL : https://hal.archives-ouvertes.fr/hal-00713480

G. Chapuy, É. Fusy, O. Giménez, and M. Noy, On the Diameter of Random Planar Graphs, DMTCS Proceedings, 21st International Meeting on Probabilistic, Combinatorial, and Asymptotic Methods in the Analysis of Algorithms (AofA'10), 2010.
DOI : 10.4153/CJM-1963-029-x

URL : https://hal.archives-ouvertes.fr/hal-01185316

P. Chassaing and G. Schaeffer, Random Planar Lattices and Integrated SuperBrownian Excursion. Probab. Theory Related Fields, pp.161-212, 2004.
DOI : 10.1007/978-3-0348-8211-8_8

URL : https://hal.archives-ouvertes.fr/hal-00005090

R. Cori, Un code pour les graphes planaires et ses applications, Astérisque, vol.27, pp.1-169, 1975.

R. Cori, Planarité et algébricité. Astérisque, pp.38-3933, 1976.

R. Cori and B. Vauquelin, Planar maps are well labeled trees. Canad, J. Math, vol.33, issue.5, pp.1023-1042, 1981.

M. Drmota, Systems of functional equations. Random Structures Algorithms, pp.103-124, 1997.
URL : https://hal.archives-ouvertes.fr/hal-01197227

M. Drmota, O. Giménez, and M. Noy, Vertices of given degree in seriesparallel graphs. Random Structures Algorithms, pp.273-314, 2010.

P. Duchon, P. Flajolet, G. Louchard, and G. Schaeffer, Random generation of combinatorial structures: Boltzmann samplers and beyond, Proceedings of the 2011 Winter Simulation Conference (WSC), pp.577-625, 2004.
DOI : 10.1109/WSC.2011.6147745

URL : https://hal.archives-ouvertes.fr/hal-00654267

B. Eynard, Counting surfaces, 2011.
DOI : 10.1007/978-3-7643-8797-6

P. Flajolet and R. Sedgewick, Analytic combinatorics, 2009.
DOI : 10.1017/CBO9780511801655

URL : https://hal.archives-ouvertes.fr/inria-00072739

P. Flajolet, P. Zimmerman, and B. Van-cutsem, A calculus for the random generation of labelled combinatorial structures, Theoretical Computer Science, vol.132, issue.1-2
DOI : 10.1016/0304-3975(94)90226-7

URL : https://hal.archives-ouvertes.fr/hal-00917729

É. Fusy, Counting unrooted maps using tree-decomposition, 2007.

É. Fusy, Uniform random sampling of planar graphs in linear time. Random Struct, Algorithms, vol.35, issue.4, pp.464-522, 2009.
URL : https://hal.archives-ouvertes.fr/hal-00145255

J. Gao and N. Wormald, The Size of the Largest Components in Random Planar Maps, SIAM Journal on Discrete Mathematics, vol.12, issue.2, pp.217-228, 1999.
DOI : 10.1137/S0895480195292053

O. Giménez and M. Noy, Asymptotic enumeration and limit laws of planar graphs, Journal of the American Mathematical Society, vol.22, issue.2, pp.309-329, 2009.
DOI : 10.1090/S0894-0347-08-00624-3

M. Krikun, Explicit enumeration of triangulations with multiple boundaries, Electronic J. Combin, pp.14-61, 2007.
URL : https://hal.archives-ouvertes.fr/hal-00151870

J. Gall, A conditional limit theorem for tree-indexed random??walk, Stochastic Processes and their Applications, vol.116, issue.4, pp.539-567, 2006.
DOI : 10.1016/j.spa.2005.11.008

J. Gall, The topological structure of scaling limits of large planar maps, Inventiones mathematicae, vol.15, issue.3, pp.621-670, 2007.
DOI : 10.1007/s00222-007-0059-9

J. Gall, Geodesics in large planar maps and in the Brownian map, Acta Mathematica, vol.205, issue.2, pp.2088-2960, 2010.
DOI : 10.1007/s11511-010-0056-5

J. Gall, Uniqueness and universality of the Brownian map, The Annals of Probability, vol.41, issue.4, pp.2880-2960, 2013.
DOI : 10.1214/12-AOP792

J. Marckert, The lineage process in Galton???Watson trees and globally centered discrete snakes, The Annals of Applied Probability, vol.18, issue.1, 2008.
DOI : 10.1214/07-AAP450

URL : https://hal.archives-ouvertes.fr/hal-00080012

J. Marckert and G. Miermont, Invariance principles for random bipartite planar maps, The Annals of Probability, vol.35, issue.5, pp.1642-1705, 2007.
DOI : 10.1214/009117906000000908

URL : https://hal.archives-ouvertes.fr/hal-00004645

J. Marckert and A. Mokkadem, Limit of normalized quadrangulations: The Brownian map, The Annals of Probability, vol.34, issue.6, pp.2144-2202, 2006.
DOI : 10.1214/009117906000000557

URL : https://hal.archives-ouvertes.fr/hal-00307498

G. Miermont, An invariance principle for random planar maps, Fourth Colloquium on Mathematics and Computer Sciences CMCS'06
URL : https://hal.archives-ouvertes.fr/hal-01184709

G. Miermont, The Brownian map is the scaling limit of uniform random plane quadrangulations, Acta Mathematica, vol.210, issue.2, pp.319-401, 2013.
DOI : 10.1007/s11511-013-0096-8

URL : https://hal.archives-ouvertes.fr/hal-00627965

G. Miermont and M. Weill, Radius and profile of random planar maps with faces of arbitrary degrees, Electronic Journal of Probability, vol.13, issue.0, pp.79-106, 2008.
DOI : 10.1214/EJP.v13-478

URL : https://hal.archives-ouvertes.fr/hal-00156788

R. Nedela, Maps, hypermaps and related topics, 2007.

A. Nijenhuis and H. S. Wilf, Combinatorial algorithms, 1978.

M. Noy, Private communication, 2012.

J. Pitman, Coalescent Random Forests, Journal of Combinatorial Theory, Series A, vol.85, issue.2, pp.165-193, 1999.
DOI : 10.1006/jcta.1998.2919

URL : http://doi.org/10.1006/jcta.1998.2919

G. Schaeffer, Bijective census and random generation of Eulerian planar maps with prescribed vertex degrees, Electron. J. Combin, vol.4, issue.1, p.14, 1997.

G. Schaeffer, Conjugaison d'arbres et cartes combinatoires aléatoires, 1998.

G. Schaeffer, Random sampling of large planar maps and convex polyhedra, Proceedings of the thirty-first annual ACM symposium on Theory of computing , STOC '99, pp.760-769, 1999.
DOI : 10.1145/301250.301448

URL : https://hal.archives-ouvertes.fr/inria-00098904

W. Schnyder, Planar graphs and poset dimension. Order, pp.323-343, 1989.
DOI : 10.1007/bf00353652

D. Singerman and J. Wolfart, Cayley graphs, cori hypermaps, and dessins d'enfants, Ars Mathematica Contemporanea, vol.1, issue.2, pp.144-153, 2008.

W. T. Tutte, A census of planar triangulations. Canad, J. Math, vol.14, pp.21-38, 1962.

W. T. Tutte, A census of slicings. Canad, J. Math, vol.14, pp.708-722, 1962.

W. T. Tutte, A census of planar maps. Canad, J. Math, vol.15, pp.249-271, 1963.